MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Codes Break (1069); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Corrected data: this event was initially included in vmsr filing 2648035-2021-00008.Due to the inclusion of other ancillary details that may appear as causes in the vmsr filing, this event is now being captured as an initial 30 day mdr.This report captures the event for serial number 2168812004.This is report number 3 out of 20 reports that are being submitted as initial individual mdrs.(b)(6).Device evaluation: the cartridge component was observed correctly engaged into the pcb00 unit.The plunger was observed in a fully advanced position.The lens returned out of the device.Visual inspection using magnification was performed.The lens from the preloaded was observed with residues of lubricant across the optic and haptics.Loose particles/debris were observed, compatibles with handling the lens out of the sterile environment.The lens was cleaned to evaluate it for the reported cosmetic issue (scratch).After lens was cleaned, no scratches were observed on the lens surface.No damages were identified.The reported issue was not confirmed on the return.No product deficiency was identified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no additional complaints were received for this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Customer reported a defective pcb00 intraocular lens (iol) due to it being scratched.After the iol was fully inserted, during the last check-up and cleaning of the eye, it was noticed the lens was scratched.The iol was removed during the same procedure and replaced with a new lens.The patient fully recovered and their daily activities were not affected.There was no incision enlargement.No vitrectomy required, and no medication prescribed.No further information was provided.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key12170827
Report Number2648035-2021-00066
Device Sequence Number1533481
Product Code HQL
UDI-Device Identifier05050474558250
UDI-Public(01)05050474558250(17)230402
Combination Product (Y/N)Y
Initial Reporter CountryES
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1